# SDR ASOA05755

- Difficulty date: September 12, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN SLC, THE EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE CYCLED CIRCUIT BREAKERS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
